MENU

You are here

Publications

Export 163 results:
Filters: First Letter Of Title is C  [Clear All Filters]
2010
Piacitelli G, Dabrowski L. Canonical k-Minkowski Spacetime.; 2010. Available from: http://hdl.handle.net/1963/3863
Bertola M, Gekhtman M, Szmigielski J. Cauchy biorthogonal polynomials. J. Approx. Theory [Internet]. 2010 ;162:832–867. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1016/j.jat.2009.09.008
Brini A, Griguolo L, Seminara D, Tanzini A. Chern-Simons theory on L(p,q) lens spaces and Gopakumar-Vafa duality. J. Geom. Phys. 60 (2010) 417-429 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2938
Bruzzo U, Rubtsov V. Cohomology of Skew-holomorphic lie algebroids.; 2010. Available from: http://hdl.handle.net/1963/3853
Garcia Azorero J, Malchiodi A, Montoro L, Peral I. Concentration of solutions for some singularly perturbed mixed problems: Asymptotics of minimal energy solutions. Ann. Inst. H. Poincare Anal. Non Lineaire 27 (2010) 37-56 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3409
Garcia Azorero J, Malchiodi A, Montoro L, Peral I. Concentration of solutions for some singularly perturbed mixed problems. Part I: existence results. Arch. Ration. Mech. Anal. 196 (2010) 907-950 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3406
Agrachev AA, Lee P. Continuity of optimal control costs and its application to weak KAM theory. Calculus of Variations and Partial Differential Equations. Volume 39, Issue 1, 2010, Pages 213-232 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6459
Davoli E, Mora MG. Convergence of equilibria of thin elastic rods under physical growth conditions for the energy density.; 2010. Available from: http://hdl.handle.net/1963/4086
2011
Carlotto A, Malchiodi A. A class of existence results for the singular Liouville equation. Comptes Rendus Mathematique 349 (2011) 161-166 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5793
Ruiz D, Vaira G. Cluster solutions for the Schrödinger-Poisson-Slater problem around a local minimum of the potential. Rev. Mat. Iberoamericana [Internet]. 2011 ;27:253–271. Available from: https://projecteuclid.org:443/euclid.rmi/1296828834
Zagatti S. Compactness by maximality.; 2011. Available from: http://preprints.sissa.it/handle/1963/35317
Facchetti G, Iacono G, Altafini C. Computing global structural balance in large-scale signed social networks. Proceedings of the National Academy of Sciences of the United States of America. Volume 108, Issue 52, 27 December 2011, Pages 20953-20958 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6426
Dipierro S. Concentration of solutions for a singularly perturbed Neumann problem in non-smooth domains. Annales de l'I.H.P. Analyse non linéaire [Internet]. 2011 ;28:107-126. Available from: http://www.numdam.org/item/AIHPC_2011__28_1_107_0
Lo Giudice A, Cacciola S, Donten-Bury M, Dumitrescu O, Park J. Cones of divisors of blow-ups of projective spaces. Le Matematiche (Catania), volume 66, Issue no.2, (2011), pages : 153-187 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6613
Marchesi S, Massarenti A, Tafazolian S. Covered by lines and Conic connected varieties. Le Matematiche 66 (2011) 137-151 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5788
Dal Maso G, Lazzaroni G. Crack growth with non-interpenetration : a simplified proof for the pure Neumann problem. Discrete and Continuous Dynamical Systems - Series A 31 (2011) 1219-1231 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3801
Boissiere S, Mann E, Perroni F. Crepant resolutions of weighted projective spaces and quantum deformations. This article will be published in 2011 in the \"Nagoya Mathematical Journal\" Volume 201, March 2011, Pages 1-22, under the title \"Computing certain Gromov-Witten invariants of the crepant resolution of P{double-strock}(1, 3, 4, 4) [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6514
De Marchis F, Malchiodi A, Martinazzi L. Critical points of the Moser-Trudinger functional. SISSA; 2011. Available from: http://hdl.handle.net/1963/4592
Cardamone L, Laio A, Shahapure R, DeSimone A. Cytoskeletal actin networks in motile cells are critically self-organized systems synchronized by mechanical interactions. PNAS 108 (2011) 13978 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4358
2012
Ghezzi R, Remizov AO. On a class of vector fields with discontinuity of divide-by-zero type and its applications. Journal of dynamical and control systems . 2012 ;18(1 ):135-158.
Dubrovin B, Skrypnyk TV. Classical double, R-operators, and negative flows of integrable hierarchies. Theoretical and Mathematical Physics. Volume 172, Issue 1, July 2012, Pages 911-931 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6468
Malchiodi A, Yang P, Cheng J-H, Hwang JF. A Codazzi-like equation and the singular set for C1 smooth surfaces in the Heisenberg group. Journal fur die Reine und Angewandte Mathematik, Issue 671, October 2012, Pages 131-198 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6556
DeSimone A, Heltai L, Alouges F, Aline L-L. Computing optimal strokes for low reynolds number swimmers. In: Natural locomotion in fluids and on surfaces : swimming, flying, and sliding / editors Stephen Childress, Anette Hosoi, William W. Schultz, and Z. Jane Wang, editors,. Natural locomotion in fluids and on surfaces : swimming, flying, and sliding / editors Stephen Childress, Anette Hosoi, William W. Schultz, and Z. Jane Wang, editors,. Springer; 2012. Available from: http://hdl.handle.net/1963/6445
Bonheure D, Di Cosmo J, Mercuri C. Concentration on circles for nonlinear Schrödinger–Poisson systems with unbounded potentials vanishing at infinity. Communications in Contemporary Mathematics [Internet]. 2012 ;14:1250009. Available from: https://doi.org/10.1142/S0219199712500095

Pages

Sign in